MathSciNet Relay Station
MathSciNet bibliographic data
MR315290 35K10
Kupcov, L. P. The fundamental solutions of a certain class of elliptic-parabolic second order equations. (Russian) Differencial′nye Uravnenija 8 (1972), 1649–1660, 1716.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement